# SDR QXEA2011121501354

- Difficulty date: December 11, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT OTBD SEAT TRACK NR 3 HAS GOUGES AND AREAS OF CORROSION BETWEEN STA X571.500 AND X668.000.  BLENDED AND REMOVED CORROSION IAW RD 8/4-53-884.  FOUND BLEND ON LT OTBD SEAT TRACK NR3 TO BE OUT OF LIMITS IAW RD 8/4-53-884.  CONFIRMED BLEND AREA CRACK FREE REF NTM 51-00-06-910-801.  SEAT TRACK FOUND TO BE IN LIMITS OF RD 8/4-53-4177.  COMPLETED REPAIR IAW RD 8/4-53-4177 AND SRM 51-25-15-02-01.
